# SDR SWAA2025010683492

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 43,088 hours, 26,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS AT SEAT 3DEF AND 6DEF INOP.<[01] REMOVED AND REPLACED M1674 EMERGENCY LIGHT CRADLE AND BATTERY PACK IN FWD GALLEY CEILING PANEL UNDER LIGHT. ASSY OPS CHECKED GOOD REF B737 AMM 33-51-06
